# SDR 98ZZZX182

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75LV
- Make and model: Beech B200
- Aircraft serial: BB1075
- System (JASC): 2460 · DC Power Distribution System
- Part: Breaker
- Part number: 70000150
- Condition: Failed
- Location: Nr 1 Buss
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUPLICATED A REPORTED FAILURE AND ISOLATED CIRCUIT BREAKERS ON NR 1 BUSS TO SHOW THAT THEY WERE FAULTY.  INSTALLED 2 EACH NEW 50 AMP BREAKERS.  FUNCTION CHECKED SATISFACTORY ON GROUND AND THEN PERFORMED MAINTENANCE FLIGHT CHECK.  SUBMITTER STATED THE BREAKERS SEEMED TO BE ORIGINAL EQUIPMENT.
